# SDR DXTA2022102772840

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 1,598 hours, 1,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3270130
- Part serial: 239006851
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR LIGHT IN THE LAV OS INOP.   REMOVED FRONT LAV PANEL TO GAIN ACCESS TO LIGHT STRIP AND CONNECTOR, VERIFIED 28 VOLTS AND GOOD GROUND AT CONNECTOR. REMOVED AND REPLACED LIGHT STRIP PN CLE327-01-30 SN 239006851 AND INSTALLED CUSTOMER SUPPLIED UNIT PN CLE327-01-30 SN 239004806. OPS CHECK GOOD WITH NO DEFECTS NOTED, REINSTALLED LAV PANEL AS REQUIRED. REF CE680A IMM 25-40-07.
